National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 274116

Case Details

VAERS ID: 274116 (history)  
Form: Version 1.0  
Age: 16.0  
Gender: Female  
Location: Indiana  
Vaccinated:2006-11-29
Onset:2006-11-29
   Days after vaccination:0
Submitted: 2007-03-14
   Days after onset:104
Entered: 2007-03-16
   Days after submission:2
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0868F / 1 RA / IM

Administered by: Other       Purchased by: Other
Symptoms: Dizziness, Injection site erythema, Injection site rash
SMQs:, Anticholinergic syndrome (broad), Extravasation events (injections, infusions and implants) (broad), Vestibular disorders (broad), Hypersensitivity (narrow)

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? Yes
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: UNK
Current Illness:
Preexisting Conditions: UNK
Allergies:
Diagnostic Lab Data: NONE
CDC Split Type: WAES0702USA00487

Write-up: Information has been received from a physician via a company representative, concerning a 16 year old female who on approximately 02-Dec-2006 was vaccinated IM in the left arm with Gardasil. After receiving the injection, the patient went to school and later during the day, she got very dizzy "that she almost passed out.". She also developed a red rash and bumps all over the site of the left arm where the dose was administered and had to go home. Subsequently, the patient recovered. The patient sought unspecified medical attention. Additional information has been requested. This is in follow-up to report(s) previously submitted on 3/14/2007. Initial and follow up information has been received from a physician, concerning a 16 year old female patient who at 3:15 pm on 29-NOV-2006 (previously reported as approximately 02-DEC-2006) was vaccinated with 0.5ml, IM in the right deltoid (previously reported as left arm), with the first dose of GARDASIL (lot # 653736/0868F). There was no known illness at the time of vaccination. After receiving the injection, the patient went to school and later during the day, she got very dizzy and "felt like passing out." She also developed a red rash and bumps all over the site of the left arm where the dose was administered and had to go home. Follow up information from the physician added that on approximately 30-NOV-2006, the patient also experienced a light edema and itching. The patient was treated with (ZITHROMAX Z-PAK), and subsequently recovered (date not specified). No further information is available.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=274116


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166